# SDR ABXA030435

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Aircraft time: 77,145 hours, 25,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 8431
- Condition: Discharged
- Location: Cabin
- Part time: 869 hours, 759 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHT BATTERY DEAD.  REPLACED EMERGENCY BATTERY PACK.  SYSTEM CHECKED GOOD IAW DC8 MM 33.
